Advertisement

Inventiones mathematicae

, Volume 131, Issue 1, pp 1–23 | Cite as

Topology of symplectomorphism groups of S2×S2

  • Miguel Abreu
Article

Keywords

Symplectomorphism Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Miguel Abreu
    • 1
  1. 1.School of Mathematics, Institute for Advanced Study, Princeton, NJ 08540, USA (e-mail: abreu@math.ias.edu)US

Personalised recommendations